# SDR ASOA03553

- Difficulty date: November 1, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, WHEN FLAPS WERE SELECTED TO ZERO DEGREES, THEY STAYED AT EIGHT DEGREES AND THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE.  THE CREW LEVELED OFF THE AIRCRAFT AND MAINTAINED A SPEED OF 200 KNOTS WHILE COMPLYING WITH THE QRH.  UPON NOTIFYING THE FLIGHT ATTENDANT AND PASSENGERS OF THE INTENT TO RETURN TO DFW, THE FLIGHT ATTENDANT REPORTED A BURNING SMELL IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAPS ELECTRONIC CONTROL UNIT.  OPERATIONAL AND GROUND TEST WERE NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
